RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2004, Volume 10, Issue 1, Pages 29–37 (Mi fpm752)  

This article is cited in 11 scientific papers (total in 11 papers)

On construction of symmetries from integrals of hyperbolic partial differential systems

D. K. Demskoia, S. Ya. Startsevb

a Orel State University
b Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: An algorithm is proposed which allows one to construct higher symmetries of arbitrary order for some special classes of hyperbolic systems possessing the integrals. The Pohlmeyer–Lund–Regge system and the open two-dimensional Toda lattices are shown to belong to the class of systems such that our algorithm is applicable.

Full text: PDF file (112 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 136:6, 4378–4384

Bibliographic databases:

UDC: 517.957+514.763.85

Citation: D. K. Demskoi, S. Ya. Startsev, “On construction of symmetries from integrals of hyperbolic partial differential systems”, Fundam. Prikl. Mat., 10:1 (2004), 29–37; J. Math. Sci., 136:6 (2006), 4378–4384

Citation in format AMSBIB
\Bibitem{DemSta04}
\by D.~K.~Demskoi, S.~Ya.~Startsev
\paper On construction of symmetries from integrals of hyperbolic partial differential systems
\jour Fundam. Prikl. Mat.
\yr 2004
\vol 10
\issue 1
\pages 29--37
\mathnet{http://mi.mathnet.ru/fpm752}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2119750}
\zmath{https://zbmath.org/?q=an:1073.35011}
\elib{http://elibrary.ru/item.asp?id=9068292}
\transl
\jour J. Math. Sci.
\yr 2006
\vol 136
\issue 6
\pages 4378--4384
\crossref{https://doi.org/10.1007/s10958-006-0230-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33745554643}


Linking options:
  • http://mi.mathnet.ru/eng/fpm752
  • http://mi.mathnet.ru/eng/fpm/v10/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kiselev, “Methods of geometry of differential equations in analysis of integrable models of field theory”, J. Math. Sci., 136:6 (2006), 4295–4377  mathnet  crossref  mathscinet  zmath  elib  elib
    2. A. V. Kiselev, “Hamiltonian Flows on Euler-Type Equations”, Theoret. and Math. Phys., 144:1 (2005), 952–960  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. S. Ya. Startsev, “On the variational integrating matrix for hyperbolic systems”, J. Math. Sci., 151:4 (2008), 3245–3253  mathnet  crossref  mathscinet  zmath  elib  elib
    4. Sergyeyev A., Demskoi D., “Sasa-Satsuma (complex modified Korteweg-de Vries II) and the complex sine-Gordon II equation revisited: Recursion operators, nonlocal symmetries, and more”, J Math Phys, 48:4 (2007), 042702  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. V. V. Sokolov, S. Ya. Startsev, “Symmetries of nonlinear hyperbolic systems of the Toda chain type”, Theoret. and Math. Phys., 155:2 (2008), 802–811  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Demskoi D.K., Lee J.-H., “On non-Abelian Toda A(2)((1)) model and related hierarchies”, J Math Phys, 50:12 (2009), 123516  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. A. V. Kiselev, J. W. van de Leur, “Symmetry algebras of Lagrangian Liouville-type systems”, Theoret. and Math. Phys., 162:2 (2010), 149–162  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. D. K. Demskoi, “Integrals of open two-dimensional lattices”, Theoret. and Math. Phys., 163:1 (2010), 466–471  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    9. Sergey Ya. Startsev, “Formal Integrals and Noether Operators of Nonlinear Hyperbolic Partial Differential Systems Admitting a Rich Set of Symmetries”, SIGMA, 13 (2017), 034, 20 pp.  mathnet  crossref
    10. A. B. Shabat, V. E. Adler, “Cartan matrices in the Toda–Darboux chain theory”, Theoret. and Math. Phys., 196:1 (2018), 957–964  mathnet  crossref  crossref  adsnasa  isi  elib
    11. S. Ya. Startsev, “Zakony sokhraneniya dlya giperbolicheskikh uravnenii: lokalnyi algoritm poiska proobraza otnositelno polnoi proizvodnoi”, Kompleksnyi analiz. Matematicheskaya fizika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 162, VINITI RAN, M., 2019, 85–92  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:267
    Full text:73
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019